# SDR C2XA05IA029

- Difficulty date: February 22, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 3,588 hours, 1,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: FAU751A4
- Part serial: 145758
- Condition: Loose
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - THE CREW REPORTED A LAV SMOKE DETECTOR INDICATION IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LOOSE CONNECTOR ON THE SMOKE DETECTOR PANEL.  MAINTENANCE RESECURED THE CONNECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
